# SDR HNAA0100063

- Difficulty date: August 15, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 34,184 hours, 38,319 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S CORRODED AT STATION X207.  BLENDED CORROSION ON STRINGER.
